Alert archive / Mississippi / Tornado Warnings in 2022

Tornado Warning 99, NWS Jackson, MS

November 29, 2022Lowndes County, Noxubee County, Oktibbeha County, Mississippi

NWS Jackson, MS issued this tornado warning at Nov 29, 2022, 7:13 PM CST for Lowndes County, Noxubee County, Oktibbeha County, Mississippi. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 29, 2022, 7:13 PM CST (01:13 UTC)
Expired
Nov 29, 2022, 7:56 PM CST
In force
43 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Lowndes County, MS, Noxubee County, MS, Oktibbeha County, MS

The radar

The Columbus AFB radar (KGWX), 54 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 29, 7:34 PM CSTTORNADO2 Nnw Crawford, MSTHIS TORNADO BEGAN AT SAM HILL RD AND TRACKED NORTHEAST TOWARDS HIGHWAY 45. SEVERAL SOFTWOOD TREES WERE DAMAGED. AFTER IT CROSSED HIGHWAY 45, THE TORNADO CONTINUED TO MOVE NORTHEAST TOWARDS SWEDENBURG RD. AFTER IT REACHED SWEDENBURG RD AND UPROOTED ADDITIONAL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 29, 6:52 PM CSTTornado Watch PDSSPC9 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2022-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2022-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 402 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
954 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
402 m²/s²
0-3 km storm-relative helicity
531 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

543 
WFUS54 KJAN 300113
TORJAN
MSC087-103-105-300215-
/O.NEW.KJAN.TO.W.0099.221130T0113Z-221130T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
713 PM CST Tue Nov 29 2022

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Northern Noxubee County in east central Mississippi...
  Southeastern Oktibbeha County in northeastern Mississippi...
  Lowndes County in northeastern Mississippi...

* Until 815 PM CST.
    
* At 712 PM CST, a severe thunderstorm capable of producing a tornado
  was located near Betheden, or 14 miles south of Starkville, moving
  northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Oktoc around 725 PM CST.
  Sessums around 730 PM CST.
  Crawford around 735 PM CST.
  Bent Oak around 745 PM CST.
  Columbus around 755 PM CST.

Other locations impacted by this tornadic thunderstorm include
Artesia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3328 8831 3319 8881 3329 8881 3329 8891
      3351 8867 3351 8860 3353 8856 3353 8855
      3355 8853 3352 8848 3353 8847 3355 8849
      3356 8838 3356 8827
TIME...MOT...LOC 0112Z 245DEG 37KT 3325 8886 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DB
3 follow-up statements
637 
WWUS54 KJAN 300136
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
736 PM CST Tue Nov 29 2022

MSC103-105-300145-
/O.CAN.KJAN.TO.W.0099.000000T0000Z-221130T0215Z/
Noxubee MS-Oktibbeha MS-
736 PM CST Tue Nov 29 2022

...THE TORNADO WARNING FOR NORTHERN NOXUBEE AND SOUTHEASTERN
OKTIBBEHA COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM CST for northeastern
Mississippi.

LAT...LON 3329 8831 3329 8842 3330 8867 3344 8865
      3353 8856 3353 8855 3355 8853 3352 8848
      3353 8847 3355 8849 3356 8838 3356 8827
TIME...MOT...LOC 0135Z 245DEG 37KT 3335 8860 

$$

MSC087-300215-
/O.CON.KJAN.TO.W.0099.000000T0000Z-221130T0215Z/
Lowndes MS-
736 PM CST Tue Nov 29 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CST FOR LOWNDES
COUNTY...
    
At 735 PM CST, a severe thunderstorm capable of producing a tornado
was located near Crawford, or 14 miles southeast of Starkville,
moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Bent Oak around 745 PM CST.
  Columbus around 755 PM CST.

Other locations impacted by this tornadic thunderstorm include
Artesia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3329 8831 3329 8842 3330 8867 3344 8865
      3353 8856 3353 8855 3355 8853 3352 8848
      3353 8847 3355 8849 3356 8838 3356 8827
TIME...MOT...LOC 0135Z 245DEG 37KT 3335 8860 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DB
318 
WWUS54 KJAN 300143
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
743 PM CST Tue Nov 29 2022

MSC087-300215-
/O.CON.KJAN.TO.W.0099.000000T0000Z-221130T0215Z/
Lowndes MS-
743 PM CST Tue Nov 29 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CST FOR LOWNDES
COUNTY...
        
At 743 PM CST, a confirmed tornado was located near Bent Oak, or 10
miles southwest of Columbus, moving northeast at 45 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Columbus around 755 PM CST.

Other locations impacted by this tornadic thunderstorm include
Artesia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3329 8831 3329 8842 3330 8867 3344 8865
      3353 8856 3353 8855 3355 8853 3352 8848
      3353 8847 3355 8849 3356 8838 3356 8827
TIME...MOT...LOC 0143Z 245DEG 37KT 3339 8851 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

DB
787 
WWUS54 KJAN 300156
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
756 PM CST Tue Nov 29 2022

MSC087-300206-
/O.CAN.KJAN.TO.W.0099.000000T0000Z-221130T0215Z/
Lowndes MS-
756 PM CST Tue Nov 29 2022

...THE TORNADO WARNING FOR LOWNDES COUNTY IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM CST for northeastern
Mississippi.

LAT...LON 3329 8831 3329 8842 3330 8867 3344 8865
      3353 8856 3353 8855 3355 8853 3352 8848
      3353 8847 3355 8849 3356 8838 3356 8827
TIME...MOT...LOC 0154Z 245DEG 37KT 3345 8836 

$$

DB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 29, 6:56 PM CST, 17 minutes earlier.

Area forecast discussion, Nov 29, 6:56 PM CST, 17 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
656 PM CST Tue Nov 29 2022

...New AVIATION...

.DISCUSSION...
Issued at 330 PM CST Tue Nov 29 2022

Rest of today-tonight...

The potential for significant severe weather event remains &
severe weather is ongoing across the region. Sfc analysis earlier
today indicates strong WAA & moisture return have quickly
recovered with temperatures in the low 70s N to mid-upper 70s S
with dewpoints in the upper 60s-low 70s, especially in S MS. This
has led to strong WAA with intense LLJ around 40-45kts at 850mb.
Combined with anomalous warmth & destabilization around 1000-1500
MLCAPE, per SHV & JAN 18Z soundings, will continue to favor
significant severe weather event. Some thermo values haven't been
seen per SPC sounding climatology & SPC mesoanalysis indicates
long clockwise curved hodographs with +300-400 m2/s2 effective SRH
& mean layer bulk shear around 30-45kts in the 0-1km/0-3km &
50-60kts in the 0-6km layer. In addition, very steep lapse rates
approaching 7.0 C/km in the 700-500mb layer will support more
intense hail. This will continue to support all modes of
significant severe weather, including tornadoes, some strong &
long track, damaging winds up to 80mph & large hail of tennis ball
size. Highest threat looks to be along & NW of the Natchez Trace
corridor into Hwy 45 corridor. Some storms have developed earlier
in S LA & are progged to continue to the NE. In SE MS could have
better mid-level capping & 700mb heights around which could
suppress some convection into the Pine Belt. After collaboration
with SPC, the "Moderate" & "Enhanced" risk areas remain mostly the
same, but were slightly expanded to the E to the MS/AL state
line. In addition, the PDS tornado watch for a large portion
along & NW of the Natchez Trace corridor through 7PM & was
extended slightly E to account for storms in the S in Lawrence to
Jeff Davis County. Timing for the most significant severe weather
looks to be through midnight, with some lingering after midnight
through 4A. Increased confidence remains of around 9PM-midnight
in the NW Delta, the I-55 corridor around 1AM-3AM & most potential
moved out by 4AM-6AM into E-SE MS, especially the I-59 corridor.

Some localized flash flooding potential remains today. Kept the
graphic as is, but confidence has increased some areas along & NW
of the Natchez Trace, especially N of the I-20 corridor could see
some additional training of supercells & more vigorous convection.
For now, kept the ongoing Flash Flood Watch in SE MS & no changes
to the HWO, but definitely can't rule out a quick +3 inches for
areas along & N of the I-20 corridor where more intense
storms/multiple rounds occurs.

Strong WAA will help highs warm near-above normal into low-mid
70s today, while above normal into low to low 40s in the Delta to
low-mid 60s in SE MS for the frontal passage tonight.

Wednesday through early next week...

As strong sfc ridging builds in, much drier air & subsidence will
move in the wake. Sfc & mid-level ridging is progged to shift
across central Plains on Wed & mid S to Appalachians by Thurs &
Atlantic Seaboard by Fri. A quiet & cool pattern will persist
through the period as thermo profiles cool into the 4-10 deg. C
range. Highs will be in the low 50s in NW to upper 60s S on Wed,
solid freeze for areas along & N of the I-20 corridor Thurs &
gradual WAA & moderating highs late week on Fri. Moisture
advection will gradually increase into late week on Fri. Shortwave
trough is expected to move into the Intermountain W by late week
& progged to swing E in zonal flow through the Great Lakes & NE by
late weekend. With anomalous ridging over the W Gulf of Mexico &
increased WAA/moisture (i.e. PWs in the inch to inch & a half
range or so) by late weekend, stalled frontal zone will help spark
rain chances Fri through the weekend, building to the N into late
weekend on Sat to Sun. With warm thermo increasing into the mid-
upper teens by the weekend, highs will moderate above climo into
the mid-upper 70s by late weekend into early next week. /DC/

&&

.AVIATION...
(00Z TAFS)
Issued at 645 PM CST Tue Nov 29 2022

Scattered VFR to MVFR ceilings are across the region. A strong
storm system will move across the area through a majority of the
TAF period. Widespread showers/storms, some of these will be
severe, could contain gusty winds around 35-45mph or brief higher
& decreased flight cat restrictions down to MVFR-IFR cigs/vis.
LLWS around 2kft will persist up to 40kts through 30/08-10Z at
GLH, GWO & GTR & 30/11-13Z at HKS, JAN, MEI, PIB & HBG. Gusty
southerly gradient winds, with brief gusts around 30mph, are
possible & gradually switching more to the W-NW into the overnight
hours. TSRA & SHRA will persist through 30/08-10Z in N TAF sites
along Hwy 82 & 30/11-13Z in central to S TAF sites along & S of
I-20. /DC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       49  61  34  56 / 100   0   0   0
Meridian      57  66  34  56 / 100  10   0   0
Vicksburg     47  57  34  57 /  90   0   0   0
Hattiesburg   63  68  35  61 / 100  30   0   0
Natchez       51  62  35  59 /  80   0   0   0
Greenville    42  50  32  53 /  70   0   0   0
Greenwood     43  54  32  54 /  90   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
None.
&&

DC/DC/DC
Hazardous weather outlook, Nov 29, 3:29 PM CST, 3 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
329 PM CST Tue Nov 29 2022

ARZ074-LAZ007-015-024-026-MSZ018-052-056-060>062-302130-
Ashley-Morehouse-Richland-Catahoula-Concordia-Bolivar-Lauderdale-
Smith-Adams-Franklin MS-Lincoln-
329 PM CST Tue Nov 29 2022

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, east central
Mississippi, northwest Mississippi, south central Mississippi,
and southwest Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through early Wednesday

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through early Wednesday

The rest of this afternoon through early Wednesday, severe
thunderstorms are likely and tornadoes are possible, with strong
tornadoes possible. Some thunderstorms may produce damaging winds
up to 70 mph and large hail up to golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

The rest of this afternoon through early Wednesday, localized
flash flooding is possible, particularly in low lying and urban
areas.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

ARZ075-LAZ008-009-016-023-025-MSZ019-025>051-053>055-059-302130-
Chicot-West Carroll-East Carroll-Madison LA-Franklin LA-Tensas-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Claiborne-Copiah-Simpson-
Jefferson-
329 PM CST Tue Nov 29 2022

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and southwest Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...The rest of this afternoon through early Wednesday

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through early Wednesday

The rest of this afternoon through early Wednesday, significant
severe thunderstorms and strong tornadoes are likely, with
significant long tracked tornadoes possible. Some thunderstorms
could also produce damaging winds to 80 mph and large hail up to
tennis ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

The rest of this afternoon through early Wednesday, localized
flash flooding is possible, particularly in low lying and urban
areas.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ057-058-063>066-072-302130-
Jasper-Clarke-Lawrence-Jefferson Davis-Covington-Jones-Marion-
329 PM CST Tue Nov 29 2022

This hazardous weather outlook is for portions of east central
Mississippi, south central Mississippi, and southeast
Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through early Wednesday

FLOODING
THREAT...Elevated
TIMING...The rest of this afternoon through early Wednesday

The rest of this afternoon through early Wednesday, severe
thunderstorms are likely and tornadoes are possible, with strong
tornadoes possible. Some thunderstorms may produce damaging winds
up to 70 mph and large hail up to golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

The rest of this afternoon through early Wednesday, areas of
flash flooding likely and some roads could be flooded or closed.
Some structures may be potentially threatened by high water.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ073-074-302130-
Lamar-Forrest-
329 PM CST Tue Nov 29 2022

This hazardous weather outlook is for portions of southeast
Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through early Wednesday

FLOODING
THREAT...Elevated
TIMING...The rest of this afternoon through early Wednesday

The rest of this afternoon through early Wednesday, severe
thunderstorms and tornadoes are possible. Some thunderstorms could
produce damaging winds to 60 mph and hail at least to the size of
quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

The rest of this afternoon through early Wednesday, areas of
flash flooding likely and some roads could be flooded or closed.
Some structures may be potentially threatened by high water.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

23

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Nov 29, 6:28 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
628 PM CST TUE NOV 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     TSTM WND DMG     5 W CHESTER             33.36N 89.33W
11/29/2022                   CHOCTAW            MS   TRAINED SPOTTER

            TREE DOWN ON NATCHEZ TRACE PKWY BLOCKING
            BOTH DIRECTIONS. JUST SOUTH OF US-82, STILL
            IN WEBSTER COUNTY. REPORT FROM
            SPOTTERNETWORK.

&&

KP
Local storm report, Nov 29, 6:43 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
643 PM CST TUE NOV 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     TSTM WND DMG     4 NE BASSFIELD          31.53N 89.69W
11/29/2022                   JEFFERSON DAVIS    MS   EMERGENCY MNGR

            REPORTS OF TRANSFORMER ON FIRE AND MULTIPLE
            TREES DOWNED AS WELL AS A FEW POWER POLES
            SNAPPED.

&&

KP
Local storm report, Nov 29, 6:46 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
646 PM CST TUE NOV 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     TSTM WND DMG     2 ESE BASSFIELD         31.48N 89.71W
11/29/2022                   JEFFERSON DAVIS    MS   EMERGENCY MNGR

            TREES DOWNED.

&&

KP
Local storm report, Nov 29, 6:54 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
654 PM CST TUE NOV 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     TORNADO          1 W WOODLAWN            33.62N 88.33W
11/29/2022                   LOWNDES            MS   EMERGENCY MNGR

            REPORTS OF PROPERTY DAMAGE AND PEOPLE
            ENTRAPPED IN MALONES GROCERY.

&&

KP
Local storm report, Nov 29, 6:58 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
658 PM CST TUE NOV 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TORNADO          1 NE SHERWOOD           33.49N 89.13W
11/29/2022                   CHOCTAW            MS   BROADCAST MEDIA

            DAMAGE TO HOME FROM RADAR CONFIRMED TORNADO.

&&

KP
Local storm report, Nov 29, 7:08 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
708 PM CST TUE NOV 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     3 ENE KOSCIUSKO         33.08N 89.54W
11/29/2022                   ATTALA             MS   PUBLIC

            LARGE TREE WAS BLOWN DOWN 3 MILES NE OF
            KOSCIUSKO THAT BLOCKED OFF HIGHWAY 12.

&&

LP

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 6:12 PM CSTSevere Thunderstorm WarningJANHinds, Madison, Rankin, Scott63 min
Nov 29, 6:13 PM CSTTornado WarningJANJasper62 min
Nov 29, 6:25 PM CSTTornado WarningJANAttala, Choctaw, Winston65 min
Nov 29, 6:37 PM CSTSevere Thunderstorm WarningJANBolivar, Washington41 min
Nov 29, 6:40 PM CSTSevere Thunderstorm WarningJANLeake, Madison, Neshoba, Newton, Rankin, Scott65 min
Nov 29, 6:59 PM CSTTornado WarningJANClarke, Lauderdale61 min
Nov 29, 7:01 PM CSTTornado WarningJANIssaquena, Warren59 min
Nov 29, 7:40 PM CSTTornado WarningJANIssaquena, Warren, Yazoo44 min
Nov 29, 7:44 PM CSTTornado WarningJANClarke, Lauderdale31 min
Nov 29, 8:18 PM CSTTornado WarningJANYazoo22 min
Nov 29, 8:38 PM CSTSevere Thunderstorm WarningJANKemper, Noxubee52 min
Nov 29, 8:46 PM CSTTornado WarningJANFranklin, Lawrence, Lincoln59 min
Nov 29, 9:00 PM CSTSevere Thunderstorm WarningJANKemper, Neshoba, Newton60 min
Nov 29, 9:07 PM CSTTornado WarningJANKemper, Neshoba, Newton53 min
Nov 29, 9:18 PM CSTSpecial Weather StatementJANWashington57 min
Nov 29, 9:41 PM CSTTornado WarningJANCovington, Jefferson Davis, Lawrence, Simpson, Smith64 min
Nov 29, 9:47 PM CSTFlash Flood WarningJANChoctaw, Clay, Lowndes, Montgomery, Oktibbeha, Webster6 hr
Nov 29, 9:58 PM CSTSevere Thunderstorm WarningJANChoctaw, Lowndes, Oktibbeha, Winston62 min
Nov 29, 10:17 PM CSTTornado WarningJANClay, Lowndes, Oktibbeha58 min
Nov 29, 10:36 PM CSTSpecial Weather StatementJANCarroll, Montgomery, Webster39 min
Nov 29, 10:40 PM CSTTornado WarningJANJefferson Davis, Simpson, Smith45 min
Nov 29, 10:50 PM CSTSpecial Weather StatementJANAttala, Holmes, Humphreys, Issaquena, Sharkey, Yazoo55 min
Nov 29, 10:55 PM CSTSpecial Weather StatementJANJones35 min
Nov 29, 11:19 PM CSTTornado WarningJANJones28 min
Nov 29, 11:53 PM CSTSpecial Weather StatementJANLincoln37 min
Nov 30, 12:01 AM CSTSpecial Weather StatementJANSharkey, Yazoo59 min
Nov 30, 12:02 AM CSTTornado WarningJANClarke26 min
Nov 30, 12:26 AM CSTSpecial Weather StatementJANNoxubee49 min
Nov 30, 12:34 AM CSTSpecial Weather StatementJANMarion26 min
Nov 30, 12:47 AM CSTSpecial Weather StatementJANCovington, Jefferson Davis28 min
Nov 30, 1:10 AM CSTSevere Thunderstorm WarningJANForrest, Lamar35 min
Nov 30, 1:26 AM CSTSevere Thunderstorm WarningJANMarion34 min
Nov 30, 1:56 AM CSTTornado Warning Tornado observedJANLamar, Marion49 min
Nov 30, 2:15 AM CSTFlash Flood WarningJANForrest, Lamar2 hr
Nov 30, 2:26 AM CSTSevere Thunderstorm WarningJANForrest34 min
Nov 30, 2:30 AM CSTSevere Thunderstorm WarningJANLamar, Marion45 min
Nov 30, 2:36 AM CSTTornado WarningJANLamar, Marion44 min
Nov 30, 3:08 AM CSTSevere Thunderstorm WarningJANForrest37 min

Nearby

Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.